MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. ISOLATIONTRANSFORMER 100V

SHIRAKAWA OLYMPUS CO., LTD. ISOLATIONTRANSFORMER 100V
Model Number MB-631
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus that while preparing for the unspecified procedure, the transformer was connected to an electrical outlet, and shortly after that, sparks appeared from the electrical outlet.The stress was placed on the oredome part of the cable, causing it to split and the wiring inside to break.The intended procedure was completed by changing the outlet.There was no report of patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation the specific cause of phenomenon could not be identified.Olympus will continue to monitor field performance for this device.

Brand Name
ISOLATIONTRANSFORMER 100V
Common Device Name
TRANSFORMER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18409066
Report Number3002808148-2023-14875
Device Sequence Number19505860
Product Code FET
UDI-Device Identifier04953170026669
UDI-Public04953170026669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMB-631
Device Lot Number26198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown